Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 29, NWS Kansas City, MO

June 15, 2009Daviess County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 15, 2009, 4:59 AM CDT for Daviess County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2009, 4:59 AM CDT (09:59 UTC)
Expired
Jun 15, 2009, 8:48 AM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

County Daviess County, MO

The radar

The Pleasant Hill radar (KEAX), 134 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 10.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2009-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 951 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2009-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
951 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 150959
FFWEAX
MOC061-151400-
/O.NEW.KEAX.FF.W.0029.090615T0959Z-090615T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
459 AM CDT MON JUN 15 2009

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 900 AM CDT

* AT 455 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  OVER THE PAST HOUR...RADAR RAINFALL ESTIMATES HAVE EXCEEDED TWO    
  INCHES OVER PORTIONS OF WESTERN DAVIESS COUNTY. WHILE THE HEAVIEST 
  RAINFALL IS BEGINNING TO TAPER OFF...ADDITIONAL HEAVY RAINFALL IS  
  LIKELY THIS MORNING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GALLATIN...JAMESPORT AND PATTONSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 4012 9379 3979 9377 3979 9420 4012 9421

$$

SAW
2 follow-up statements
000 
WGUS73 KEAX 151210
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
710 AM CDT MON JUN 15 2009

MOC061-151400-
/O.CON.KEAX.FF.W.0029.000000T0000Z-090615T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIESS MO-
710 AM CDT MON JUN 15 2009

...FLASH FLOOD WARNING FOR REMAINS IN EFFECT FOR DAVIESS COUNTY UNTIL
900 AM CDT...

AT 706 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
RAINFALL ESTIMATES AROUND 2 INCHES DURING THE EARLY MORNING HOURS 
BETWEEN PATTONSBURG AND WINSTON. ADDITIONAL MODERATE RAINFALL IS 
LIKELY ACROSS THE WARNED AREA DURING THE NEXT FEW HOURS. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GALLATIN...JAMESPORT AND PATTONSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4012 9379 3979 9377 3979 9420 4012 9421

$$

SAW
000 
WGUS73 KEAX 151348
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
848 AM CDT MON JUN 15 2009

MOC061-151402-
/O.CAN.KEAX.FF.W.0029.000000T0000Z-090615T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIESS MO-
848 AM CDT MON JUN 15 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR DAVIESS COUNTY IS
CANCELLED...

THE FLASH FLOOD WARNING HAS BEEN REPLACED BY A FLOOD WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLOODING HAS BEEN OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW 
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

&&

LAT...LON 4012 9379 3979 9377 3979 9420 4012 9421

$$

CDB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 3:44 AM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 15, 3:44 AM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
344 AM CDT MON JUN 15 2009

.DISCUSSION...

WELL THE BROKEN RECORD CONTINUES AND COMPLEX FORECAST SEEMS TO BE
PREFERRED TERM AS OF LATE. SEVERAL ONGOING CONVECTIVE CLUSTERS THIS
MORNING ACROSS PORTIONS OF CENTRAL KANSAS INTO NORTHWEST/CENTRAL MISSOURI.
INITIAL CONCERNS ARE WITH HEAVY RAINFALL POTENTIAL ACROSS FAR NORTHEAST
KANSAS INTO NORTHWEST MISSOURI ASSOCIATED WITH ONGOING WAA WING. THIS
ACTIVITY SEEMS TO BE TIED ALONG AND NORTH OF LLVL THETA E GRADIENT
WHERE 15-25 KTS OF H85 FLOW COMBINED WITH PW VALUES OF 1.5-2 INCHES
IS PROVING TO BE SUFFICIENT IN GENERATING NUMEROUS CONVECTION ACROSS
THE AREA. WITH AFOREMENTIONED PW VALUES...CONVECTION IS CERTAINLY
EFFICIENT RAINFALL PRODUCERS WITH LATEST 88-D STORM TOTAL PRECIP
ESTIMATIONS OUT OF KEAX INDICATING UPWARD OF 2-4 INCHES THUS FAR
ACROSS SOME LOCATIONS. SHORT RANGE GUIDANCE INDICATING THE THETA E
GRADIENT REMAINING IN PLACE THROUGH THE REMAINDER OF THE OVERNIGHT
PERIOD AND INTO THE MORNING HOURS WITH A GRADUAL WEAKENING OF THE H85
FLOW. THIS WILL LIKELY KEEP ADDITIONAL REDEVELOPMENT ALONG THE SAME
GENERAL AXIS THROUGH THE NEXT FEW HOURS.

NEXT CONCERN IS WITH STRONG THUNDERSTORM/HEAVY RAIN POTENTIAL WITH CONVECTION
DEVELOPING FROM CENTRAL KANSAS INTO WESTERN MISSOURI WITHIN SECONDARY
WAA WING. CURRENT CONVECTION APPEARS TO BE DEVELOPING ALONG AND JUST
NORTH OF SFC WARM FRONTAL BOUNDARY DRAPED FROM JUST NORTH OF WICHITA
EASTWARD TO JUST SOUTH OF CHANUTE AND THEN EASTWARD INTO CENTRAL
MISSOURI. SOUTH OF THIS FRONT...A HIGHER THETA E AIR MASS IS PRESENT
CHARACTERIZED BY LOWER 70 DEGREE DEWPOINTS YIELDING MUCAPE VALUES
1500-2000 J/KG. GIVEN THE PROXIMITY OF CURRENT CONVECTION TO THE
BAROCLINIC ZONE...APPEARS REASONABLE THAT THIS ACTIVITY IS TAPPING
INTO THE MORE UNSTABLE AIRMASS. THIS IS FURTHER SUPPORTED BY MUCH
HIGH CLOUD TOPS THAN WITH THE ACTIVITY FURTHER NORTH. WHILE MID LEVEL
LAPSE RATES ARE CERTAINLY WEAKER ACROSS PORTIONS OF MISSOURI AS
OPPOSED AREAS ACROSS CENTRAL KANSAS...INSTABILITY MAY BE SUFFICIENT
TO GENERATE ROBUST UPDRAFTS CAPABLE OF SMALL HAIL PRODUCTION. THIS
ACTIVITY WILL PROPAGATE NORTH PROVIDING ADDITIONAL CONCERNS FOR HEAVY
RAINFALL AND FLOODING EARLY THIS MORNING.

CENTRAL KANSAS ACTIVITY WILL CONTINUE TO PROPAGATE EASTWARD WITH
TIME...LIKELY ENCOUNTERING A SLIGHTLY LESS FAVORABLE AIR MASS ACROSS
NORTHEAST KANSAS. IN ADDITION...LLJ IS EXPECTED TO REMAIN MORE
CONCENTRATED ACROSS PORTIONS OF CENTRAL AND SOUTHERN KANSAS.
HOWEVER...FAIRLY BROAD ISENTROPIC ASCENT ACROSS THE CWA SHOULD
MAINTAIN SCATTERED SHOWERS/THUNDERSTORMS THROUGH THE MID MORNING
HOURS.

MUCH UNCERTAINTY EXISTS WRT THE AFTERNOON CONVECTIVE POTENTIAL AS
EVOLUTION OF MORNING ACTIVITY IS YET TO BE DETERMINED. GIVEN THE TIME
OF YEAR...BELIEVE JUNE SUN MAY BE SUFFICIENT FOR SOME BREAKS IN THE
CLOUD COVER BY THE MID AFTERNOON HOURS PROVIDING SBCAPE VALUES OF
1000-1500 J/KG. SHOULD THIS OCCUR...REMNANT OUTFLOW BOUNDARIES MAY
BECOME THE FOCUS FOR ADDITIONAL SCATTERED SHOWERS/THUNDERSTORMS
THROUGH THE AFTERNOON HOURS OR AN UPSWING IN STRENGTH OF ONGOING
CONVECTION MAY OCCUR. WITH 50KT H5 FLOW IN PLACE ACROSS MUCH OF THE
AREA...STRONG TO SEVERE CONVECTION WILL BE POSSIBLE. MORE
CONCENTRATED CONVECTIVE POTENTIAL EXISTS ACROSS PORTIONS OF CENTRAL
KANSAS INTO NORTHERN OKLAHOMA ALONG STATIONARY FRONTAL BOUNDARY. ONE
OR MORE CONVECTIVE CLUSTERS IS EXPECTED TO DEVELOP ACROSS THIS AREA
BY THE AFTERNOON AND EVENING HOURS...PROPAGATING EASTWARD WITH TIME.
50-60KT LLJ DEVELOPING ACROSS NORTHERN OKLAHOMA INTO SOUTH-
CENTRAL/SOUTHEAST KANSAS OVERNIGHT SHOULD MAINTAIN CONVECTION THROUGH
THE OVERNIGHT PERIOD WITH A CHANCE OF STRONG TO SEVERE CONVECTION
REACHING THE AREA DURING THIS TIME FRAME. ADDITIONAL CONVECTION WILL
LIKELY BE POSSIBLE WITHIN BROADER ISENTROPIC LIFT REGIME ACROSS MOST OF
THE CWA. AGAIN...MUCH UNCERTAINTY EXISTS AT THIS TIME CONCERNING THE
EVOLUTION OF THIS SCENARIO.

EXPECT THE PRECIP TO BE WANING BY LATE TUESDAY MORNING INTO THE EARLY
AFTERNOON HOURS. SHORT WAVE RIDGING MAY KEEP CONVECTION AT BAY FOR
TUESDAY AFTERNOON. HOWEVER...GUIDANCE SUGGEST STRONG TO EXTREME CAPE
TO DEVELOP ACROSS THE AREA BY TUESDAY AFTERNOON WITH A BREAKABLE CAP
IN PLACE. WILL MAINTAIN SLIGHT CHC TO LOW END CHC POPS FOR THE TIME
BEING WITH UNCERTAINTY REMAINING FAIRLY HIGH AT THIS TIME.

DEROCHE

&&

.AVIATION...

FOR THE 06Z TAFS...BIGGEST CONCERN FOR THIS TERMINAL FCST IS THE
POTENTIAL FOR CONVECTION LATE TONIGHT INTO MON MORNING. SFC
MOISTURE/INSTABILITY AXIS IS WELL SOUTH OF THE TAF SITES...FM SWRN KS
INTO NRN OK/ARK. MODELS ARE LITTLE HELP FOR THE UPCOMING CONVECTIVE
SCENARIO...THEREFORE WILL RELY ON PATTERN RECOGNITION. A WEAK
SHORTWAVE WAS TRIGGERING SHALLOW CONVECTION JUST NORTH OF STJ. SCT
THUNDERSTORMS MAY IMPACT KSTJ AS SOON AS 05Z...BUT ACTIVITY WILL
GENERALLY BE CONFINED TO THE NORTH OF STJ. OTHERWISE...A SHORTWAVE
TROUGH IN THE SRN ROCKIES WILL SHIFT ENE TONIGHT WITH CONVECTION
ALREADY DEVELOPING IN WRN/CNTRL. THIS CONVECTION WILL MOVE RAPIDLY
EAST TONIGHT AND MERGE WITH ELEVATED CONVECTION WHICH WILL DEVELOP
ALONG AND SOUTH OF INTERSTATE 70 JUST BEFORE DAYBREAK. CONVECTIVE
DEVELOPMENT SOUTH OF I-70 IS THE RESULT OF MODERATE ISENTROPIC LIFT.
THE STRONGEST THUNDERSTORMS ARE EXPECTED TO BE SOUTH OF THE
TERMINALS...ALONG THE BETTER ELEVATED INSTABILITY AXIS ABOUT 100-150
MILES TO THE SOUTH OF KMKC. REGARDLESS...ENOUGH INSTABILITY WILL BE
AVAILABLE FOR A EXTENDED PERIOD OF CONVECTION DURING THE EARLY
MORNING HOURS. HOW LONG THE CONVECTION LASTS IS A TOUGH QUESTION TO
ANSWER...BUT WILL PLAY CLIMATOLOGICAL FAVORED SCENARIO. WILL HOLD
CONVECTION FOR 4 HOURS...DIMINISHING TO STRATIFORM RAIN LATER IN THE
MORNING. GIVEN THE RAIN INTO THE COLD AIR MASS...IFR STRATUS MAY
DEVELOP...SIMILAR TO WHICH HAS HAPPENED SEVERAL TIMES THE PAST WEEK.
MODELS ALSO SUGGEST THE IFR CIGS BUT THE LATEST NAM IS HOLDING THE
CIGS TOO LONG GIVEN IT IS MID JUNE. CONFIDENCE IS NOT HIGH IN THE
STRATUS DEVELOPMENT AS SUBSIDENCE BEHIND A CONVECTIVE SYSTEM IS
SOMETIMES TOO STRONG FOR STRATUS DEVELOPMENT.

ONCE THE CONVECTIVE SYSTEM MOVES EAST...STRONG SOLAR
INSOLATION SHOULD RISE CIGS IN THE AFTN.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 14, 12:54 PM CDT, 16 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 PM CDT SUN JUN 14 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-151800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1254 PM CDT SUN JUN 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS COULD REDEVELOP WITH THE
HEATING OF THE DAY LATE THIS AFTERNOON INTO EARLY THIS EVENING MAINLY
ACROSS EXTREME WESTERN MISSOURI AND EASTERN KANSAS. THE THREAT FOR
ORGANIZED SEVERE WEATHER IS LOW.

A MORE ORGANIZED COMPLEX OF STRONGER THUNDERSTORMS IS EXPECTED TO
DEVELOP ACROSS WESTERN AND CENTRAL KANSAS TONIGHT ALONG A STALLED
FRONT. THESE THUNDERSTORMS WOULD MOVE EASTWARD INTO THE OUTLOOK AREA
BY DAYBREAK MONDAY. BY THE TIME THIS THUNDERSTORM COMPLEX REACHES
EASTERN KANSAS...THE THREAT FOR SEVERE WEATHER APPEARS LOW...THOUGH A
FEW LARGE HAIL STONES AND/OR DAMAGING WIND GUSTS CANNOT BE RULED OUT
AS STORM TRACK EAST SOUTHEAST INTO MISSOURI.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

IF THIS THUNDERSTORM COMPLEX CAN CLEAR EAST OF THE OUTLOOK AREA
MONDAY MORNING...AND SUFFICIENT DESTABILIZATION CAN OCCUR WITH
DAYTIME HEATING MONDAY AFTERNOON...AN ADDITIONAL SEVERE THREAT MAY
PRESENT ITSELF MONDAY AFTERNOON. LARGE HAIL AND DAMAGING WIND GUSTS
WOULD BE THE PRIMARY THREATS WITH ANY STORMS THAT MAY FORM MONDAY
AFTERNOON WITH AREAS SOUTH OF INTERSTATE 70 HAVING THE HIGHEST
PROBABILITY OF THIS OCCURRING. HOWEVER THIS REMAINS HIGHLY UNCERTAIN
DUE TO UNKNOWN IMPACTS OF OVERNIGHT STORMS.

ANOTHER LARGE COMPLEX OF THUNDERSTORMS IS EXPECTED TO AGAIN DEVELOP
ACROSS CENTRAL KANSAS MONDAY NIGHT...AND MOVE INTO THE OUTLOOK AREA
BY TUESDAY MORNING. SIMILARLY TO THE PREVIOUS COMPLEX THE NIGHT
BEFORE...THE THREAT FOR ORGANIZED SEVERE WEATHER APPEARS LOW...THOUGH
A MARGINAL LARGE HAIL AND/OR DAMAGING WIND THREAT IS POSSIBLE.

MORE THAN LIKELY...THE GREATEST THREAT FROM ALL THESE THUNDERSTORM
COMPLEXES WILL BE THE RISK FOR REPEATED ROUNDS OF HEAVY AND EXCESSIVE
RAINFALL...LEADING TO THE POTENTIAL FOR FLOODING. WITH NUMEROUS
ROUNDS OF STORMS...AND COPIOUS AMOUNTS OF MOISTURE FOR THESE STORMS
TO TAP...THIS WEATHER PATTERN APPEARS VERY FAVORABLE FOR BOTH
LOCALIZED FLASH FLOODING AND RIVER FLOODING LATE TONIGHT THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...THOUGH MAY BE
NECESSARY MONDAY AFTERNOON. SHOULD HEAVY RAIN MOVE THROUGH THE AREA
TONIGHT...SPOTTERS ARE URGED TO REPORT RAINFALL TOTALS.

DUX

In the hours before

Local storm report, Jun 15, 2:57 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
257 AM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 AM     HEAVY RAIN       ROSENDALE               40.04N 94.82W
06/15/2009  M2.50 INCH       ANDREW             MO   CO-OP OBSERVER

            OBSERVER MEASURED 2.5 INCHES OF RAIN SO FAR. HEAVY RAIN
            CONTINUES AT THIS TIME.

&&

DDEROCHE
Special weather statement, Jun 15, 3:26 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
326 AM CDT MON JUN 15 2009

KSZ060-MOZ053-150900-
BATES-LINN-
326 AM CDT MON JUN 15 2009

...SIGNIFICANT WEATHER ALERT FOR BATES AND NORTHEASTERN LINN COUNTIES
UNTIL 400 AM CDT...

AT 324 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
MOUND CITY TO HUME TO RICH HILL...MOVING NORTHEAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  RICH HILL AROUND 335 AM CDT.
  LA CYGNE AROUND 340 AM CDT.
  BUTLER AROUND 400 AM CDT.

THE TOWNS OF WORLAND...FOSTER...AMORET...AMSTERDAM...MERWIN AND
PASSAIC ARE ALSO IN THE PATH OF THESE STORMS.

LAT...LON 3806 9471 3824 9497 3839 9471 3839 9462
      3844 9462 3847 9456 3830 9426 3826 9408
      3821 9408 3821 9405 3816 9405 3805 9425
      3805 9461 3804 9462

PC
Local storm report, Jun 15, 3:43 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
343 AM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 AM     FLASH FLOOD      FOREST CITY             39.98N 95.19W
06/15/2009                   HOLT               MO   LAW ENFORCEMENT

            HIGHWAY 111 NEAR BRIDGE COMING OUT OF FOREST CITY FLOODED
            OVER.

&&

PC
Local storm report, Jun 15, 4:23 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
423 AM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     FLASH FLOOD      2 NW FOREST CITY        40.00N 95.21W
06/15/2009                   HOLT               MO   LAW ENFORCEMENT

            8-9 INCHES WATER FLOWING OVER HIGHWAY 111 AT KINSEY
            CREEK.

&&

PC

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 1:08 AM CDTAreal Flood AdvisoryEAXAndrew, Holt6 hr
Jun 15, 2:16 AM CDTAreal Flood AdvisoryEAXAndrew, DeKalb5 hr
Jun 15, 2:48 AM CDTFlash Flood WarningEAXAndrew, DeKalb, Holt5 hr
Jun 15, 3:23 AM CDTAreal Flood AdvisoryEAXDaviess5 hr
Jun 15, 3:26 AM CDTSpecial Weather StatementEAXBates34 min
Jun 15, 6:50 AM CDTAreal Flood AdvisoryEAXChariton, Linn, Livingston, Macon, Randolph6 hr
Jun 15, 7:31 AM CDTAreal Flood WarningEAXAndrew, Buchanan, DeKalb, Holt10 hr
Jun 15, 8:03 AM CDTAreal Flood AdvisoryEAXCass, Clay, Jackson, Platte4 hr
Jun 15, 8:41 AM CDTRiver Flood WarningEAXBuchanan4 days
Jun 15, 8:41 AM CDTRiver Flood WarningEAXPlatte6 days
Jun 15, 8:41 AM CDTRiver Flood WarningEAXPlatte6 days
Jun 15, 8:46 AM CDTAreal Flood WarningEAXDaviess9 hr
Jun 15, 8:57 AM CDTAreal Flood AdvisoryEAXJohnson, Pettis6 hr
Jun 15, 10:34 AM CDTRiver Flood WarningEAXJohnson, Pettis67 hr
Jun 15, 10:34 AM CDTRiver Flood WarningEAXCooper, Saline7 days
Jun 15, 10:34 AM CDTRiver Flood WarningEAXDaviess, Gentry13 hr
Jun 15, 10:34 AM CDTRiver Flood WarningEAXLinn, Livingston57 hr
Jun 15, 10:34 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston4 days
Jun 15, 10:34 AM CDTRiver Flood WarningEAXHoward4 hr
Jun 15, 12:09 PM CDTRiver Flood WarningEAXCooper65 hr
Jun 15, 3:04 PM CDTFlash Flood WatchEAXAdair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more18 hr
Jun 15, 4:48 PM CDTRiver Flood WarningEAXCooper51 hr

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.